Duke Mathematical Journal

Group completions and Furstenberg boundaries: Rank one

William J. Floyd

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 51, Number 4 (1984), 1017-1020.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]


Floyd, William J. Group completions and Furstenberg boundaries: Rank one. Duke Math. J. 51 (1984), no. 4, 1017--1020. doi:10.1215/S0012-7094-84-05146-9. http://projecteuclid.org/euclid.dmj/1077304106.

Export citation


  • [1] W. J. Floyd, Group completions and limit sets of Kleinian groups, Invent. Math. 57 (1980), no. 3, 205–218.
  • [2] H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335–386.
  • [3] H. Furstenberg, Boundaries of Lie groups and discrete subgroups, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2, Gauthier-Villars, Paris, 1971, pp. 301–306.
  • [4] G. D. Mostow, Strong rigidity of locally symmetric spaces, Princeton University Press, Princeton, N.J., 1973.